1. bookAHEAD OF PRINT
Journal Details
License
Format
Journal
First Published
16 Jun 2010
Publication timeframe
2 times per year
Languages
English
access type Open Access

Symmetric identity for polynomial sequences satisfying An+1(x) = (n + 1)An(x)

Published Online: 27 Apr 2021
Page range: -
Received: 18 Jan 2019
Accepted: 19 Jun 2020
Journal Details
License
Format
Journal
First Published
16 Jun 2010
Publication timeframe
2 times per year
Languages
English
Abstract

Using umbral calculus, we establish a symmetric identity for any sequence of polynomials satisfying An+1(x) = (n + 1)An(x) with A0(x) a constant polynomial. This identity allows us to obtain in a simple way some known relations involving Apostol-Bernoulli polynomials, Apostol-Euler polynomials and generalized Bernoulli polynomials attached to a primitive Dirichlet character.

Keywords

MSC 2010

[1] T. Agoh: Shortened recurrence relations for generalized Bernoulli numbers and polynomials. Journal of Number Theory 176 (2017) 149–173.Search in Google Scholar

[2] P. Appell: Sur une classe de polynômes. Annales Scientifiques de l’École Normale Supérieure 9 (1880) 119–144.Search in Google Scholar

[3] W.Y.C. Chen, L.H. Sun: Extended Zeilberger’s algorithm for identities on Bernoulli and Euler polynomials. Journal of Number Theory 129 (9) (2009) 2111–2132.Search in Google Scholar

[4] I.M. Gel’fand, G.E. Shilov: Generalized Functions, Vol. 1: Properties and Operations. Acad. Press, New York (1964).Search in Google Scholar

[5] M.B. Gelfand: A note on a certain relation among Bernoulli numbers. Baškir. Gos. Univ. Ucen. Zap. Vyp 31 (1968) 215–216.Search in Google Scholar

[6] I.M. Gessel: Applications of the classical umbral calculus. Algebra Univers. 49 (4) (2003) 397–434.Search in Google Scholar

[7] Y. He, W. Zhang: Some symmetric identities involving a sequence of polynomials. The Electronic Journal of Combinatorics 17 (N7) (2010) 7pp.Search in Google Scholar

[8] M. Kaneko: A recurrence formula for the Bernoulli numbers. Proceedings of the Japan Academy, Series A, Mathematical Sciences 71 (8) (1995) 192–193.Search in Google Scholar

[9] Q.-M. Luo, H.M. Srivastava: Some generalizations of the Apostol-Bernoulli and Apostol-Euler polynomials. Journal of Mathematical Analysis and Applications 308 (1) (2005) 290–302.Search in Google Scholar

[10] H. Momiyama: A new recurrence formula for Bernoulli numbers. Fibonacci Quarterly 39 (3) (2001) 285–288.Search in Google Scholar

[11] M. Prévost: Padé approximation and Apostol-Bernoulli and Apostol-Euler polynomials. Journal of computational and applied mathematics 233 (11) (2010) 3005–3017.Search in Google Scholar

[12] G.-C. Rota: The number of partitions of a set. The American Mathematical Monthly 71 (5) (1964) 498–504.Search in Google Scholar

[13] M. Stern: Beiträge zur Theorie der Bernoullischen und Eulerschen Zahlen. Abhandlungen der Königlichen Gesellschaft der Wissenschaften in Göttingen 26 (1880) 3–46.Search in Google Scholar

[14] Z.-W. Sun: Combinatorial identities in dual sequences. European Journal of Combinatorics 24 (6) (2003) 709–718.Search in Google Scholar

[15] A. von Ettingshausen: Vorlesungen über die höhere Mathematik. C. Gerold, Vienna (1827).Search in Google Scholar

[16] P.L. von Seidel: Uber eine einfache Entstehungsweise der Bernoullischen Zahlen und einiger verwandten Reihen, Sitzungsberichte der Münch. Akad. Math. Phys. Classe 7 (1877) 157–187.Search in Google Scholar

[17] K.-J. Wu, Z.-W. Sun, H. Pan: Some identities for Bernoulli and Euler polynomials. Fibonacci Quarterly 42 (4) (2004) 295–299.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo